# SDR TWRA96235

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A110424
- Condition: Malfunctioned
- Location: Crew Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW DOOR SLIDE FAILED TO DEPLOY CORRECTLY DURING TEST.  AIRCRAFT GOING THROUGH 'D' SERVICE.  SLIDE WILL BE REPLACED DURING SERVICE.  (M)
